Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Using other stuff while on Accutane

Recommended Posts

IM BEING A NAUGHTY BOY.

I sometimes spot treat with BP and sometimes tea trea oil, seems to work.

Should I stop? I know it's deafeating the purpose but I cannot stop.

I will continue to use Polysporin on a popped pimple if I do pop one, god forbid.

And use SpectroJel cleanser twice a day which is normal.

Share this post


Link to post
Share on other sites

You do not really need to use the tea tree oil, though it may help in preventing future breakouts. Retinoid treatment will also decrease the population of Propionibacterium acnes, in addition to its effect on sebum production and keratinization. I'm not sure what mechanism is exactly causal to this; it may directly inhibit the replication of the bacteria.

Though, I doubt tea tree oil is contraindicated. So, you should be fine using it concomitantly.

Share this post


Link to post
Share on other sites

I would stop. Your skin will get very dry towards the end of your treatment and dryness causes more breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×